Journal article icon

Journal article

Uniaxial elastic-plastic wave propagation

Abstract:

This article considers the uniaxial elastic-plastic response of a solid slab subject to a velocity applied to one boundary, over time scales on which both elastic and plastic waves can propagate. We briefly describe a simple model in which the amplitudes are small enough for these waves to satisfy linear wave equations, although the full problem is still non-linear because of the presence of an unknown free boundary separating elastic and plastic regions. Examples are given which show that th...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Files:
Publisher copy:
10.1093/qjmam/hby016

Authors


More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Role:
Author
More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Role:
Author
More by this author
Institution:
University of Oxford
Division:
MPLS Division
Department:
Mathematical Institute
Oxford college:
University College
Role:
Author
ORCID:
0000-0002-6036-3386
Publisher:
Oxford University Press Publisher's website
Journal:
Quarterly Journal of Mechanics and Applied Mathematics Journal website
Volume:
71
Issue:
4
Pages:
505–518
Publication date:
2018-08-31
Acceptance date:
2018-07-26
DOI:
EISSN:
1464-3855
ISSN:
0033-5614
Pubs id:
pubs:891314
URN:
uri:00ccd140-d0c7-40dd-8228-a746c1d422ec
UUID:
uuid:00ccd140-d0c7-40dd-8228-a746c1d422ec
Local pid:
pubs:891314

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP